Models of arithmetic in $A$-isols
Algebra i logika, Tome 30 (1991) no. 2, pp. 181-204
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1991_30_2_a3,
author = {V. L. Mikheev},
title = {Models of arithmetic in $A$-isols},
journal = {Algebra i logika},
pages = {181--204},
year = {1991},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1991_30_2_a3/}
}
V. L. Mikheev. Models of arithmetic in $A$-isols. Algebra i logika, Tome 30 (1991) no. 2, pp. 181-204. http://geodesic.mathdoc.fr/item/AL_1991_30_2_a3/